# SDR ASAA2018100826406

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 23,118 hours, 7,578 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR SHOWING PHANTOM WEATHER RETURNS AND MORE INTENSE THAN NORMAL TERRAIN RETURNS IN WX, WX+T AND AUTO MODES. IN MANUAL TILT, PERFORMANCE IS BETTER BUT STILL MORE INTENSE THAN NORMAL. MAP MODE IS ALSO TOO INTENSE IN AUTO TILT BUT APPEARS NORMAL IN MANUAL TILT, VAR GAIN REDUCES THE RETURNS BUT NOT AS NORMAL. GROUNDED - YES. ACCOMPLISHED WXR SYSTEM TEST REF AMM 34-43-00-730-802-001, WXR OPERATIONAL TEST REF AMM 34-43-00-710-802-001 AND CMM 34-40-58 ROCKWELL COLLINS MULTI-SCAN RADAR OPS CK NML.
